Nurofen Zavance Tablets 72 tablets
Cold & Flu symptoms
Nurofen: Contains 256mg sodium ibuprofen dihydrate (equivalent to 200mg ibuprofen).
Directions & Precautions
Nurofen: Always read the label
Do not take if you have stomach ulcer or other stomach disorders, kidney or heart problems.
Never take more than the recommended dose
Never take more than one medicine containing NSAIDs (Non-Steroidal Anti-Inflammatory Drugs)
Always check with your doctor or pharmacist if you’re unsure about taking Nurofen.
Use only as directed. Incorrect use could be harmful. If symptoms persist, see your healthcare professional. Do not give to children under 7 years of age. Nurofen for Children products are available.
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours) - Take with water
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours) - Take with water
The maximum daily intake (6 tablets) contains 146mg of sodium (take into account if on a low sodium diet).
Most asthmatics can take Nurofen Zavance, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.